# SDR SWIA2016122242957

- Difficulty date: November 28, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, IS CHAFED.   REPAIRED PAX DOOR HINGE E IAW REO.
